ITP OpenIR  > 理论物理所SCI论文
Quasi-normal modes of extremal black holes from hidden conformal symmetry
Chen, B; Zhang, JJ; Chen, B (reprint author), Peking Univ, Dept Phys, Beijing 100871, Peoples R China.
2011
发表期刊PHYSICS LETTERS B
ISSN0370-2693
卷号699期号:3页码:204-210
摘要In this Letter, we construct the quasi-normal modes of three-dimensional extremal black holes in an algebraic way. We show that the infinite towers of the quasi-normal modes of scalar, vector and tensor could be constructed as the descendents of the highest weight modes. Our investigation shows that the hidden conformal symmetry suggested in Chen et al. (2010) [5] is an intrinsic property of the extremal black hole. Moreover, we notice that we need to fix the freedom in defining the local vector fields and find the right hidden conformal symmetry to obtain the physical quasi-normal modes. (C) 2011 Elsevier B.V. All rights reserved.
部门归属[Chen, Bin; Zhang, Jia-ju] Peking Univ, Dept Phys, Beijing 100871, Peoples R China; [Chen, Bin; Zhang, Jia-ju] Peking Univ, State Key Lab Nucl Phys & Technol, Beijing 100871, Peoples R China; [Chen, Bin] Peking Univ, Ctr High Energy Phys, Beijing 100871, Peoples R China; [Chen, Bin] CAS, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China
学科领域Physics
资助者NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005]
URL查看原文
收录类别SCI
语种英语
资助者NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005] ; NSFC [10775002, 10975005]
WOS记录号WOS:000290778200014
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/14355
专题理论物理所SCI论文
通讯作者Chen, B (reprint author), Peking Univ, Dept Phys, Beijing 100871, Peoples R China.
推荐引用方式
GB/T 7714
Chen, B,Zhang, JJ,Chen, B . Quasi-normal modes of extremal black holes from hidden conformal symmetry[J]. PHYSICS LETTERS B,2011,699(3):204-210.
APA Chen, B,Zhang, JJ,&Chen, B .(2011).Quasi-normal modes of extremal black holes from hidden conformal symmetry.PHYSICS LETTERS B,699(3),204-210.
MLA Chen, B,et al."Quasi-normal modes of extremal black holes from hidden conformal symmetry".PHYSICS LETTERS B 699.3(2011):204-210.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chen, B]的文章
[Zhang, JJ]的文章
[Chen, B (reprint author), Peking Univ, Dept Phys, Beijing 100871, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Chen, B]的文章
[Zhang, JJ]的文章
[Chen, B (reprint author), Peking Univ, Dept Phys, Beijing 100871, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Chen, B]的文章
[Zhang, JJ]的文章
[Chen, B (reprint author), Peking Univ, Dept Phys, Beijing 100871, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。